Library Subscription: Guest
Begell Digital Portal Begell Digital Library eBooks Journals References & Proceedings Research Collections
Journal of Porous Media

Impact factor: 1.035

ISSN Print: 1091-028X
ISSN Online: 1934-0508

Volumes:
Volume 19, 2016 Volume 18, 2015 Volume 17, 2014 Volume 16, 2013 Volume 15, 2012 Volume 14, 2011 Volume 13, 2010 Volume 12, 2009 Volume 11, 2008 Volume 10, 2007 Volume 9, 2006 Volume 8, 2005 Volume 7, 2004 Volume 6, 2003 Volume 5, 2002 Volume 4, 2001 Volume 3, 2000 Volume 2, 1999 Volume 1, 1998

Journal of Porous Media

DOI: 10.1615/JPorMedia.v12.i2.70
pages 183-195

MHD Stagnation Point Flow and Heat Transfer over a Permeable Surface through a Porous Space

Zaheer Abbas
Department of Mathematics, The Islamia University of Bahawalpur, Bahawalpur 63100, Pakistan

ABSTRACT

This article investigates the heat transfer analysis for magnetohydrodynamic flow of a viscous fluid at a stagnation point. The viscous fluid filling the porous space is bounded by a permeable surface. Employing similarity transformations, the governing partial differential equations are transformed into ordinary differential equations. The resulting nonlinear system has been solved analytically using a very efficient technique, namely, the homotopy analysis method. Series solutions for velocity and temperature fields are developed. The effects of various emerging parameters are seen on the velocity and temperature fields. The values of the wall shear stress are also tabulated for different cases.